Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Depression. Taken rexipra on alternate days. Prostate enlargement. Operated for vasectomy. Whats the reason?

i am suffering from depression and take rexipra on alternate day.i am 80 and having prostate enlargement too.25 years back i got operated for vasectomy .my height is 5 7 and weight 72 having also insomnia and get a lot of trouble in passing urine at rexipra and sleeping pills- restyl -are good for me
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Shantilal,
Thanks for query.
As you are taking Rexipra on alternate day.Is this dose is advised by your doctor or you are taking by own.
Strictly follow your doctor's advice.
Rexipra can produce sleep problem.
It is not advisable to take Restyl without consulting your doctor.
For enlarge prostate there is medicine,but take after consultation with urologist.
Ok and bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor